Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 17, Pages 1101-1110
http://dx.doi.org/10.1155/S0161171203108010

A min-max theorem and its applications to nonconservative systems

1Department of Applied Mathematics, University of Petroleum, Shandong Province, Dongying 257061, China
2Department of Mathematics, Linyi Teacher's College, Shandong Province, Linyi 276005, China

Received 2 August 2001; Revised 4 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Weiguo and Li Hongjie, “A min-max theorem and its applications to nonconservative systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 17, pp. 1101-1110, 2003. doi:10.1155/S0161171203108010